Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 144, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 26, 2012, 3:54 PM EDT for 6 counties in Pennsylvania. It was in force for 66 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 3:54 PM EDT (19:54 UTC)
- Expired
- Jul 26, 2012, 5:00 PM EDT
- In force
- 66 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Huntingdon County, PA, Mifflin County, PA
The radar
The State College radar (KCCX), 16 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 4:10 PM EDT | TSTM WND DMG | Grampian, PA | TREES AND WIRES DOWN NEAR GRAMPIAN. |
| Jul 26, 4:40 PM EDT | TSTM WND DMG | Glasgow, PA | TREES AND WIRES DOWN |
| Jul 26, 4:48 PM EDT | TSTM WND DMG | Northern Cambria, PA | TREES DOWN. |
| Jul 26, 4:55 PM EDT | TSTM WND DMG | Gatesburg, PA | LARGE TREE LIMBS AND SMALL TREES DOWN. |
| Jul 26, 5:02 PM EDT | TSTM WND DMG | 2 E Pleasant Gap, PA | FEW TREES AND LARGE LIMBS DOWN ALONG GREENS VALLEY RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 1:16 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2136 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 284 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 13.9
The text
As transmitted, in the capitals the NWS used until 2016.
811
WUUS51 KCTP 261954
SVRCTP
PAC013-021-027-033-061-087-262100-
/O.NEW.KCTP.SV.W.0144.120726T1954Z-120726T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 PM EDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
NORTHERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
NORTHERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 500 PM EDT
* AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
TREASURE LAKE TO PUNXSUTAWNEY TO DAYTON...MOVING EAST AT 60 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP.
* LOCATIONS IN THE WARNING INCLUDE...
ROCKTON...
PARKER DAM STATE PARK AND S.B. ELLIOT STATE PARK...
HYDE AND CURWENSVILLE...
WOODLAND AND LECONTES MILLS...
NORTHERN CAMBRIA...
KARTHAUS AND PINE GLEN...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 97 AND 170...I-99 BETWEEN MILE MARKERS 42
AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE OVER MUCH OF WESTERN PENNSYLVANIA. DO NOT STAY OUTDOORS.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4061 7886 4072 7881 4113 7881 4120 7878
4122 7865 4125 7864 4122 7810 4114 7801
4121 7797 4125 7790 4118 7789 4118 7780
4111 7774 4111 7767 4096 7751 4097 7748
4087 7734 4061 7780
TIME...MOT...LOC 1953Z 285DEG 51KT 4118 7869 4094 7888
4087 7927
$$
FORECASTER: DANGELO1 follow-up statement
488
WWUS51 KCTP 262035
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
435 PM EDT THU JUL 26 2012
PAC013-021-027-033-061-087-262100-
/O.CON.KCTP.SV.W.0144.000000T0000Z-120726T2100Z/
BLAIR PA-CAMBRIA PA-CLEARFIELD PA-HUNTINGDON PA-MIFFLIN PA-CENTRE PA-
435 PM EDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRE...NORTH CENTRAL MIFFLIN...NORTHERN HUNTINGDON...
CLEARFIELD...NORTHERN CAMBRIA AND NORTHEASTERN BLAIR COUNTIES...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOSHANNON TO BALD EAGLE TO PRINCE GALLITZIN STATE
PARK...MOVING EAST AT 60 MPH.
LOCATIONS IN THE WARNING INCLUDE...
UNIONVILLE AND TYRONE...
MILESBURG AND BALD EAGLE STATE PARK...
ZION AND HOWARD...
POTTERS MILLS AND MCALEVYS FORT...
SEVEN MOUNTAINS AND POE VALLEY STATE PARK...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 116 AND 170...I-99 BETWEEN MILE MARKERS 43
AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS JEFFERSON COUNTY AND WESTERN PORTIONS OF CLEARFIELD COUNTY.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4072 7881 4093 7881 4122 7810 4114 7801
4121 7797 4121 7794 4125 7790 4118 7789
4118 7780 4111 7774 4111 7767 4096 7751
4097 7748 4087 7734 4061 7780 4061 7886
TIME...MOT...LOC 2033Z 285DEG 51KT 4097 7798 4074 7818
4068 7857
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:46 PM EDT, 8 minutes earlier.
Area forecast discussion, Jul 26, 3:46 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 346 PM EDT THU JUL 26 2012 .SYNOPSIS... HOT AND HUMID CONDITIONS TODAY WILL BE TRIMMED BY THE PASSAGE OF A COLD FRONT TONIGHT. THE APPROACHING COLD FRONT WILL COMBINE WITH HIGH INSTABILITY...RICH LEVEL MOISTURE... AND MODERATELY STRONG MID-LEVEL WINDS TO PROMOTE THE DEVELOPMENT OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIDESPREAD DAMAGING WINDS LATE THIS AFTERNOON INTO EARLY TONIGHT. A TROUGH OF LOW PRESSURE AND COLDER AIR ALOFT WILL BRING NEAR NORMAL TEMPS FOR FRIDAY AND SATURDAY WITH SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SEVERE THUNDERSTORM WATCH 524 REMAINS IN EFFECT UNTIL 8PM. LINE OF SVR TSRA WITH MULTIPLE EMBEDDED BOWS AND A FEW SUPERCELLS CONTINUES TO PLOW ACROSS NCENT AND NWRN PA ATTM WITH WIDESPREAD WIND DAMAGE AND LIKELY POWER OUTAGES. EXPECT THIS LINE TO MAINTAIN OR INCREASE IN INTENSITY AS IT MOVES THROUGH THE VERY UNSTABLE AIRMASS AND RATHER HIGH SHEAR ACROSS THE REST OF THE REGION LATE TODAY AND THIS EVENING. THE BEST CHC FOR A TORNADO WILL BE ACROSS NRN PENN WHERE LEFTOVER BOUNDARIES FROM EARLIER CONVECTION AND MORE PERSISTENT CLOUD COVER HAS KEPT T/TD SPREADS OF 7-10F AND THEREFORE LOWER LCL HEIGHTS. STRONGEST...WSWRLY 0-1KM SHEAR OF 20-25 KTS WILL STAY FOCUSED ACROSS THE NRN MTNS BETWEEN 20-22Z...AND THEN JUMPS TO OUR EASTERN ZONES EARLY THIS EVENING. IT/S THESE AREAS THAT WILL LIKELY SEE BOUNDARY INTERACTIONS /WITH EITHER PREVIOUS CONVECTION OR THE LEADING EDGE OF THE LAKE ERIE BREEZE/...AND SUPPORT DEVELOPMENT OF THE MORE INTENSE...POSSIBLY ROTATING/DISCRETE SUPERCELLS. THE EXTENSIVE SQUALL LINE/DERECHO WILL SWEEP ACROSS THE CENTRAL RIDGE AND VALLEY REGION BETWEEN 20-23Z...THEN OVER THE LWR SUSQ VALLEY EARLY THIS EVENING. ANOMALOUSLY HIGH 850 MB TEMPS OF 20-22C WILL SUPPORT TEMPS RISING A FEW MORE DEG F LATE THIS AFTERNOON ACROSS THE MID AND LOWER SUSQ VALLEY...BUT TOPPING OUT A FEW DEG F SHY OF RECORD HIGHS. THE COMBINATION OF THE LOWER TO MID 90 TEMPS AND RARE DEWPOINTS IN THE MID 70S WILL SUPPORT HEAT INDICES AROUND 100F INTO EARLY THIS EVENING ACROSS THE SERN THIRD OF THE CWA AHEAD OF THE SVR TSRA LINE. A HEAT ADVISORY REMAINS IN EFFECT THERE UNTIL 8 PM THIS EVENING. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... UPPER TROF AXIS/BROAD CYCLONIC FLOW REGIME IS EXPECTED TO SHIFT EWD ACRS THE OH VLY INTO THE CENTRAL APPALACHIANS ON FRIDAY. DESPITE WEAKER INSTABILITY/LOWER DEWPOINTS...THERE IS A RELATIVELY LOW THREAT FOR SCT STG TO PERHAPS SVR STORMS TO DEVELOP IN ADVANCE OF THE MID- UPPER TROF. MODEST DEEP LYR SHEAR SUGGESTS SOME LOOSELY ORGANIZED CLUSTERS MAY FORM...MAINLY OVR THE SRN 2/3RDS OF THE AREA WHERE SPC HAS DRAWN IN A D3 CATEGORICAL SEE TEXT. CONVECTIVE ACTIVITY SHOULD BE MAINLY DIURNAL IN NATURE...AND DECREASE IN CVRG WITH THE LOSS OF HEATING. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... THE EXTENDED PERIOD OF THE FORECAST WILL FEATURE A NEARLY STAGNANT LG SCALE PATTERN OVER THE LOWER 48...WITH WEAK TO MODERATE TROUGHING OVER THE ERN U.S. OPERATIONAL MODELS AGREE IN KEEPING THE CHANCE OF SHOWERS THROUGH SUNDAY WITH THE LEAD SET OF SHORTWAVES WITH SOME BRIEF DRYING DEVELOPING FOR MONDAY AS A WEAK RIDGE OF HIGH PRESSURE SLIDES OUR WAY. AS THE SFC HIGH SLIPS OFF TO OUR SE EARLY NEXT WEEK...AND THE UPPER TROF RELOADS...SHOWERS BECOME PART OF THE FORECAST ONCE AGAIN BY TUESDAY INTO MID WEEK. TEMPS FOR THE NEXT WEEK WILL BE AT OR ABOVE SEASONAL NORMALS DESPITE THE PERSISTENT WEAK TROFFING HANGING TOUGH OVER THE REGION. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... BIG CONCERN FOR THE REST OF THIS AFTN AND EVENING WILL BE THE INTENSE AND EXTENSIVE LINE OF TSRA THAT WILL PUSH RAPIDLY TO THE ESE AT 50-55 KTS ACROSS THE REGION...AHEAD OF COLD FRONT APPROACHING FROM THE GRT LKS. ALTHOUGH VFR CONDS SHOULD PREDOMINATE OVER THE SERN HALF OF THE STATE FOR THE NEXT FEW HOURS... THERE IS ALMOST A CERTAINTY OF A BRIEF 15-30 MINUTE PERIOD OF SIGNIFICANT VIS/CIG REDUCTION ACCOMPANYING THE LINE OF SVR TSRA. WESTERLY WIND GUSTS OF 40-60 KTS EXPECTED AT MANY TAF SITES FROM THIS INTENSE SQUALL LATE THIS AFTERNOON /FROM KIPT TO KUNV...KJST AND KAOO/...THEN ACROSS THE LOWER SUSQ VALLEY INVOF KMDT AND KLNS THIS EVENING. OUTLOOK... FRI...AM LOW CIGS POSSIBLE W MTNS. ISOLD PM TSRA IMPACTS POSSIBLE. SAT...AM FOG POSSIBLE. ISOLD PM TSRA IMPACTS POSSIBLE. SUN...AM FOG POSSIBLE. MON...ISOLD PM TSRA IMPACTS POSSIBLE. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ026>028- 034>036-049>052-056-057-059-063>066. && SYNOPSIS...LAMBERT NEAR TERM...LA CORTE/LAMBERT SHORT TERM...LAMBERT LONG TERM...LA CORTE AVIATION...LAMBERT
Hazardous weather outlook, Jul 26, 1:31 PM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 131 PM EDT THU JUL 26 2012 PAZ004>006-010>012-017>019-024-025-033-037-041-042-045-046-053-058- 271745- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- COLUMBIA-SCHUYLKILL- 131 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE ON FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ026>028-034>036-049>052-056-057-059-063>066-271745- HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 131 PM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE ON FRIDAY AFTERNOON ESPECIALLY OVER SOUTH-CENTRAL PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 26, 1:11 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
111 PM EDT THU JUL 26 2012
PAZ004-005-261815-
MCKEAN PA-WARREN PA-
111 PM EDT THU JUL 26 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MCKEAN AND
WARREN COUNTIES BETWEEN 130 PM AND 215 PM EDT...
AT 1255 PM EDT...THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS
WAS LOCATED ALONG INTERSTATE 90 IN ERIE COUNTY...MOVING RAPIDLY TO
THE EAST AT 55 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL AFFECT
COLUMBUS...SUGAR GROVE...YOUNGSVILLE...WARREN...KINZUA DAM AND
BRADFORD.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 59.
LAT...LON 4200 7851 4162 7909 4162 7952 4163 7962
4200 7961
FORECASTER: LAMBERTLocal storm report, Jul 26, 2:12 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG SUGAR GROVE 41.98N 79.34W
07/26/2012 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER CTP1200289
COLBERTLocal storm report, Jul 26, 3:06 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND DMG SMETHPORT 41.81N 78.44W
07/26/2012 MCKEAN PA TRAINED SPOTTER
TREES REPORTED DOWN NEAR SMETHPORT.
&&
EVENT NUMBER CTP1200290
COLBERTLocal storm report, Jul 26, 3:13 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
313 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND DMG ROULETTE 41.77N 78.16W
07/26/2012 POTTER PA PUBLIC
LARGE TREES DOWN IN ROULETTE.
&&
EVENT NUMBER CTP1200291
COLBERTLocal storm report, Jul 26, 3:35 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG AUSTIN 41.64N 78.09W
07/26/2012 POTTER PA CO-OP OBSERVER
TREES REPORTED DOWN ON ROUTE 872.
&&
EVENT NUMBER CTP1200292
COLBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 4:04 AM EDT | Special Weather Statement | CTP | McKean | 26 min |
| Jul 26, 4:26 AM EDT | Special Weather Statement | CTP | McKean, Warren | 49 min |
| Jul 26, 5:03 AM EDT | Special Weather Statement | CTP | Bedford, Blair, Cambria, Somerset | 72 min |
| Jul 26, 5:10 AM EDT | Special Weather Statement | CTP | Clearfield | 35 min |
| Jul 26, 5:14 AM EDT | Special Weather Statement | CTP | McKean, Potter, Warren | 31 min |
| Jul 26, 5:43 AM EDT | Special Weather Statement | CTP | Centre, Clearfield | 32 min |
| Jul 26, 5:46 AM EDT | Special Weather Statement | CTP | Cameron, Elk, Potter, Tioga | 29 min |
| Jul 26, 6:29 AM EDT | Special Weather Statement | CTP | Clinton, Lycoming, Montour, Union | 46 min |
| Jul 26, 6:33 AM EDT | Special Weather Statement | CTP | Franklin | 42 min |
| Jul 26, 7:29 AM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland, Schuylkill, Union | 61 min |
| Jul 26, 7:45 AM EDT | Special Weather Statement | CTP | Cumberland, Juniata, Perry | 60 min |
| Jul 26, 8:41 AM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Lebanon | 64 min |
| Jul 26, 1:11 PM EDT | Special Weather Statement | CTP | Warren | 64 min |
| Jul 26, 1:20 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 55 min |
| Jul 26, 1:48 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk, McKean, Potter, Warren | 72 min |
| Jul 26, 2:25 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 35 min |
| Jul 26, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, McKean and 3 more | 69 min |
| Jul 26, 2:51 PM EDT | Tornado Warning | CTP | McKean, Potter | 39 min |
| Jul 26, 3:22 PM EDT | Tornado Warning | CTP | Potter, Tioga | 53 min |
| Jul 26, 3:29 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Sullivan, Tioga | 91 min |
| Jul 26, 3:46 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Columbia, Lycoming and 6 more | 74 min |
| Jul 26, 4:41 PM EDT | Tornado Warning | CTP | Columbia, Lycoming, Montour, Northumberland | 34 min |
| Jul 26, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Fulton and 5 more | 57 min |
| Jul 26, 4:53 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin, Northumberland, Snyder and 1 more | 67 min |
| Jul 26, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 32 min |
| Jul 26, 5:06 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill, Snyder, Sullivan | 84 min |
| Jul 26, 5:09 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Cumberland, Dauphin, Huntingdon, Juniata, Lancaster and 8 more | 81 min |
| Jul 26, 5:30 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Cumberland, Franklin, Fulton and 5 more | 60 min |
| Jul 26, 5:46 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 74 min |
| Jul 26, 6:04 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Perry, York | 56 min |
| Jul 26, 6:26 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Cumberland, Franklin, Fulton and 5 more | 64 min |
| Jul 26, 6:33 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill and 1 more | 57 min |
| Jul 26, 6:42 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 3 hr |
| Jul 26, 6:56 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, York | 49 min |
| Jul 26, 6:57 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more | 3 hr |
| Jul 26, 7:06 PM EDT | Special Weather Statement | CTP | Clearfield | 54 min |
| Jul 26, 7:20 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 70 min |
| Jul 26, 7:23 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Lancaster, York | 52 min |
| Jul 26, 7:46 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 59 min |
| Jul 26, 7:52 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 3 more | 53 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.